# SDR GTIA2021080535911

- Difficulty date: August 2, 2021
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N535NK
- Make and model: Airbus A319-132
- Aircraft serial: 4403
- Aircraft time: 34,855 hours, 14,913 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

"11WL & 13WL EPSU BATTERIES FAILED TEST-R&R 11WL & 13WL EPSU BATTERIES IAW A319 AMM 33-51-38 OPS CHECK GOOD
REF HEACO NR 28069"
